# SDR UPS06447331

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NEAR TOP OF DESCENT, STRONG BURNING SMELL IN COCKPIT.  UNABLE TO FIND SOURCE, AND IT DISSIPATED (ELECTRICAL).  GENERAL VISUAL INSPECTION OF COCKPIT, E/E AREA PERFORMED PER GMM-2 -2, NO IRREGULARITIES NOTED.
